Hamiltonian charges in the asymptotically de Sitter spacetimes

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1029-8479
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Hamiltonian charges in the asymptotically de Sitter spacetimes ; volume:2021 ; number:5 ; day:10 ; month:5 ; year:2021 ; pages:1-18 ; date:5.2021
Journal of high energy physics ; 2021, Heft 5 (10.5.2021), 1-18, 5.2021

Creator
Kolanowski, Maciej
Lewandowski, Jerzy
Contributor
SpringerLink (Online service)

DOI
10.1007/JHEP05(2021)063
URN
urn:nbn:de:101:1-2021111520215383288079
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:32 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Kolanowski, Maciej
  • Lewandowski, Jerzy
  • SpringerLink (Online service)

Other Objects (12)